PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 74 | 3 | 241-257
Tytuł artykułu

Arithmetic and geometry of the curve y³+1=x⁴

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Department of Mathematics, Santa Clara University, Santa Clara, California 95053, U.S.A.
  • Department of Mathematics, Santa Clara University, Santa Clara, California 95053, U.S.A.
Bibliografia
  • [C1] R. Coleman, Torsion points on curves and p-adic Abelian integrals, Ann. of Math. 121 (1985), 111-168.
  • [C2] R. Coleman, Torsion points on Abelian etale coverings of P¹-{0,1,∞}, Trans. Amer. Math. Soc. 311 (1989), 185-208.
  • [F] D. K. Faddeev, Group of divisor classes on the curve defined by the equation x⁴+y⁴=1, Soviet Math. Dokl. 1 (1960), 1149-1151.
  • [H] R. Hartshorne, Algebraic Geometry, Springer, New York, 1977.
  • [KS] M. J. Klassen and E. F. Schaefer, Group law and descent on smooth plane quartics, preprint.
  • [L] J. Lewittes, Automorphisms of compact Riemann surfaces, Amer. J. Math. 85 (1963), 734-752.
  • [Ma] A. Mattuck, Abelian varieties over p-adic ground fields, Ann. of Math. 62 (1955), 92-119.
  • [Mi] J. S. Milne, Jacobian varieties, in: Arithmetic Geometry, G. Cornell and J. H. Silverman (eds.), Springer, New York, 1986, 167-212.
  • [V] A. M. Vermeulen, Weierstrass points of weight two on curves of genus three, Ph.D. Thesis, University of Amsterdam, 1983.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav74i3p241bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.